Research Repository

Double Integral Representation of Sums

Sofo, Anthony (2009) Double Integral Representation of Sums. International Journal of Math. Analysis, 3 (10). pp. 483-489. ISSN 1312-8876

Full text for this resource is not available from the Research Repository.

Abstract

We consider sums involving the product binomial coefficient and polynomial terms and develop some double integral identities. In particular cases it is possible to express the sums in closed form, recover some known results and produce new identities.

Item Type: Article
Uncontrolled Keywords: ResPubID17620, double integrals, binomial coefficients, combinatorial identities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 06:03
Last Modified: 21 Nov 2011 06:03
URI: http://vuir.vu.edu.au/id/eprint/4587
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar